# SDR SWAA2019022730098

- Difficulty date: February 26, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N7718B
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 43,904 hours, 21,443 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX752230
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY, HYDRAULIC B ELECTRIC 1 LOW PRESSURE LIGHT AT 370 FEET FLIGHT CREW DID NOT DECLARE EMERGENCY ON LANDING HOWEVER TOWER DID DECLARE EMERGENCY ON LANDING.  R&R SYSTEM 'B' ELECTRIC MOTOR DRIVEN PUMP PER MM.
